# SDR DL733991661

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 24366100
- Condition: Leaking
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT ON IN FLIGHT.  EXTINGUISHED AFTER 5 MIN.  LEFT BLEED CLOSED PER POM.  OHMED DETECTORS CHECK GOOD.  FOUND PNEU LEAK ON LEFT PACK AT BAND CLAMP ABOVE MOISTURE  SEPARATOR.  REPLACED SEAL ASSY AT TURBO FAN SUPPLY LINE. LEAK CHECKS GOOD.  RAN ENGINE, APU AT GATE NO OVERHEAT.
